# SDR DL76L090823

- Difficulty date: May 3, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 87,280 hours, 12,896 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD EQUIP VALVE ON AFTERSTART OF 2ND ENGINE.  FWD TO MCO PER MEL 21-58-07 AND PLACARD INSTALLED.  T/S PER FIM 21-58-00 FIG 105 AND RAN NR 2 ENG AT IDLE.  THE  SYSTEM TEST OK.
